# SDR P2EA00289

- Difficulty date: October 6, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE LOWER FUSELAGE SKIN AFT CARGO COMPARTMENT FROM BS 944 - BS 948 BETWEEN STR 24 - STR 26L AT LOWER ROW OF FASTENERS OF FUSELAGE LAP JOINT WITH DENT.  L = 1.00 INCH.  W = 0.75 INCH.  D = 0.125 INCH.  REPAIRED THE LOWER FUSELAGE SKIN AFT CARGO COMPARTMENT FROM BS 944 - BS 948 BETWEEN STR 24 - STR 26L AT LOWER ROW OF FASTENERS OF FUSELAGE LAP JOINT IAW BOEING SRM 53-30-3 FIG 9.  (X)
